The stability of laminar explosion flames

Bradley, D, Lawes, M orcid.org/0000-0002-8693-7536, Mumby, R et al. (1 more author) (2019) The stability of laminar explosion flames. Proceedings of the Combustion Institute, 37 (2). pp. 1807-1813. ISSN 1540-7489

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018 Published by Elsevier Inc. on behalf of The Combustion Institute. This is an author produced version of a paper published in Proceedings of the Combustion Institute. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Darrieus–Landau; Thermo-diffusive instabilities; Large-scale explosions; Critical Peclet number; Critical Karlovitz number
Dates:
  • Published: 2019
  • Accepted: 15 July 2018
  • Published (online): 2 August 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Mechanical Engineering (Leeds) > Institute of Engineering Thermofluids, Surfaces & Interfaces (iETSI) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Aug 2018 09:37
Last Modified: 14 Feb 2019 15:40
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.proci.2018.07.067

Download

Accepted Version


Embargoed until: 2 August 2019

Filename: Revised Manuscript_2.pdf

Licence: CC-BY-NC-ND 4.0

Share / Export

Statistics